# SDR CALA2014111901467

- Difficulty date: November 19, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 31,628 hours, 10,955 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Centering Unit
- Part number: 65C254107
- Part serial: 3858
- Condition: Malfunctioned
- Location: Rudder
- Part time: 31,599 hours, 10,943 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL AT APPROX 90K, WITH FIRST OFFICER FLYING, NEEDED RT RUDDER TO KEEP ON CENTERLINE.  FIRST OFFICER THOUGHT CAPTAIN WAS ON RUDDER PEDALS.  HAD TO USE EXCESSIVE FORCE TO BREAK RUDDER FREE OF WHAT FELT LIKE A RUDDER JAM, TOOK ACFT AIRBORNE.  CAPTAIN FELT RUDDER ON HIS SIDE FELT THE SAME.  PREFORMED TASK 27-21-00-810-810 & -811 ON FIM.  OPERATIONS CHECKED GOOD COULD NOT DUPLICATE ON GND.  WPB U255072 IAW LP 4812847 REPLACED RUDDER FEEL & CENTERING UNIT.  IAW LP 4812857, ADJUST RUDDER CABLE TENSION.
